- -

Compact schemes for anisotropic reaction diffusion equations with adaptive time step

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Compact schemes for anisotropic reaction diffusion equations with adaptive time step

Show full item record

Heidenreich, E.; Gaspar, F.; Ferrero De Loma-Osorio, J.; Rodríguez, J. (2010). Compact schemes for anisotropic reaction diffusion equations with adaptive time step. International Journal for Numerical Methods in Engineering. 82(8):1022-1043. doi:10.1002/nme.2801

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/104733

Files in this item

Item Metadata

Title: Compact schemes for anisotropic reaction diffusion equations with adaptive time step
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Ingeniería Electrónica - Departament d'Enginyeria Electrònica
Issued date:
Abstract:
[EN] Many problems in biology and engineering are governed by anisotropic reaction diffusion equations with a very rapidly varying reaction term. These characteristics of the system imply the use of very line meshes and ...[+]
Subjects: Finite differences , Compact schemes , Reaction-diffusion equations , Anisotropy , Electrophysiology
Copyrigths: Cerrado
Source:
International Journal for Numerical Methods in Engineering. (issn: 0029-5981 )
DOI: 10.1002/nme.2801
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/nme.2801
Thanks:
Contract/grant sponsor: Desarrollo e Innovacin Tecnolgica del Ministerio de Ciencia e Innovacin of Spain; contract/grant number: TEC2008-0290
Type: Artículo

This item appears in the following Collection(s)

Show full item record